| Model Number |
X SERIES |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/23/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Complainant alleged that while attempting to pace a patient (age & gender unknown), the device displayed a "check pads" message.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
Additional Manufacturer Narrative
The customer was contacted for return of the suspect product.The customer has responded and indicated the product will not be returning to zoll.